# SDR MWEA96059

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT CABIN OVERHEAD EMERGENCY LIGHTS ILLUMINATE WITH A/C POWER OFF.  REPLACED BATTERY POWER SUPPLY AND OPS CHECK GOOD.
